# SDR DALA13013590963

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 60,591 hours, 45,597 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF LOWER SPAR CAP, XRS 164,  A .1875 CRACK INDICATION EMANATING FROM LOWER SECTION OF FITTING.   REPAIRED IAW AMDS WC 5710-01110-1201.
